# SDR DALA1035333228

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 57,186 hours, 25,619 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND STR 31 AT FR 65 AND FR 66 RT HAS CORROSION JUST BELOW OUTFLOW VALVE. REMOVED DAMAGED SECTION OF STR REMOVED ENTIRE STR DRILLED UP NEW STRINGER. INSTALLED ENTIRE STR 31RT. COMPLIED WITH RII REQUIREMENTS FOR THE INSTALLATION AND SECURITY OF STRINGER 31RT REPLACED STRINGER IAW SRM 51-72-11.
